# SDR A6WA202304018528

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 601R3117117
- Part serial: NSN
- Condition: Cracked
- Location: 200 Cabin
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 BETWEEN LBL 27-36 FLIGHT CONTROL CABLE ROLLER GUIDE ASSY ,INBOARD ATTACH ANGLE  ********AIRCRAFT REMOVED FROM SERVICE******* REPLACE CLIP 484 CLIP REF DRAWING 601R31171 REV E , AND CRJ-200 SRM 51-42-21
